Commentarii Mathematici Helvetici


Full-Text PDF (427 KB) | Metadata | Table of Contents | CMH summary
Volume 76, Issue 3, 2001, pp. 467–500
DOI: 10.1007/PL00000385

Published online: 2001-09-30

Modular categories of types B, C and D

Anna Beliakova[1] and Christian Blanchet[2]

(1) Universität Zürich, Switzerland
(2) Université de Bretagne-Sud, Vannes, France

No abstract available for this article.

No keywords available for this article.

Beliakova Anna, Blanchet Christian: Modular categories of types B, C and D. Comment. Math. Helv. 76 (2001), 467-500. doi: 10.1007/PL00000385